# SDR DXTA022520213862

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 1,070 hours, 706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: 33-50-11 OTHER.  EMERGENCY LIGHTS DO NOT TEST.  WITH BATTERIES CONNECTED, BUT NOT ON, EMERGENCY LIGHTS COME ON WITH THE SWITCH PLACED TO ON, BUT DO NOT COME ON WHEN PLACED IN THE ARM POSITION.
